MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector (ous) co2 was not maintained during branch management into the tunnel.They found that there is a problem in distal insufflation port.Co2 settings ¿ pressure -10 mmhg , flow- 4 l/min.From the cannula, the distal insufflation port did not have the co2 flow.Patient discharged without any issues.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: b5, g4, g7, h2, h6, h10.Analysis of production: (3331/213/67) the device history records review concluded that there were ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period sept-2019 through aug-2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Device not returned: (4114/3221/67) despite request and/ or customer indicated that the device would be returned; however, no device was returned.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector (ous) co2 was not maintained during branch management into the tunnel.They found that there is a problem in the distal insufflation port.Co2 settings ¿ pressure -10 mmhg , flow- 4 l/min.From the cannula, the distal insufflation port did not have the co2 flow.The case was done with the new device.Patient discharged without any issues.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h3 - device evaluated changed from "no" to "yes" the lot # 25151537 history record review was completed.There were ncmrs , rework, or deviations documented for the reported lot number.[ncmr #17103-during qc verification of the india labelling, it was identify that the physical quantity of the material of vh-3200 batch number 25151537 and the quantity of the reconciliation form was not same amount.Physical qty.: 100 each documented qty: 250 each ].Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 06/01/2022.An investigation was conducted on 06/09/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the device.The insufflation tube and the water tube were observed to be intact.The device was evaluated for the presence or absence of air flow through the distal insufflation tube using a cannula with the help of calibrated uson.A reference endoscope was inserted into a reference vv7 cannula and an air supply was connected to the distal insufflation tubing luer fitting.Air was passed through the insufflation port and was observed to flow freely through the distal port.To verify this, a pouch was sealed over the distal tip of the cannula.Air was passed through the cannula and the pouch was inflated.The air supply was stopped and the pouch stayed inflated.When gentle pressure was applied to the inflated pouch, the pouch deflated slightly, the air was turned back on and the pouch re-inflated.The test was then repeated for the reported cannula.The reference endoscope was inserted into the complaint device and evaluated for air flow.The device passed the air flow test, the co2 insufflation path on the complaint unit was open and unobstructed.The values displayed were within specified acceptable range which is 2180 sccm.Based upon the returned condition of the device and the results of the investigation, the reported failure "improper flow or infusion" was not confirmed.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12455304
Report Number2242352-2021-00726
Device Sequence Number13761230
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberC-VH-3200-W
Device Lot Number25151537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer11/17/2021
06/01/2022
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/17/2021
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexPrefer Not To Disclose
Patient Weight75 KG